CureZone   Log On   Join
 

Re: newbie, zapper for hiv and swollen lymph nodes? Thanks by #117782 ..... Zapper Support Forum

Date:   10/20/2009 1:37:16 AM ( 13 years ago ago)
Hits:   12,658
URL:   https://www.curezone.com/forums/fm.asp?i=1510611

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

You are correct JAB,

Looking back I should have taken it slower.

At the time I was very irritated after 4 years of taking literally hundreds of pounds of herbs and other supplements to rid myself of the Hep C virus. I can safely say I have spent at least $15,000 (at discount bulk prices) in the process. I also followed a diet specific to build my immune system aimed at helping my immune system kill the virus.

Yes, all my blood work was and is absolutely normal. I felt good and feel even better now, but my viral load kept going between 1,000,000 and 2,000,000. Never cured.

Thanks for the tip on Selenium.

Looks like if I take too much Ionic Silver (or it seems whatever I make with batteries and silver rods/distilled water) I could turn blue. That’s called Argyria. Taking selenium and/or Vitamin E could possibly stop this as the silver could deplete these. Holy Cow!

This is what I do:

I put 3 each 9 volt batteries in series, connect it to two rods of almost pure silver, put it into 16 ounces of boiling distilled water and let set for ˝ hour and then fine filter into a dark brown 2 liter bottle. Then I drink between 12 to 16 ounces a day.
Once I'm done with my 6 month regime of the Beck Protocol I'll cut back to 8 ounces a day.

Collodial Silver, Ionic Silver, EIS… I guess I need to study more....

My research yielded this so far:

EIS - Electrolytically isolated silver. This is what most people call Colloidal Silver , but is a combination of both colloidal and ionic silver.
Some people who have taken large amounts of IES (several quarts or more a day) have reported blueing of the moons of their fingernails. This can occur when the level of EIS exceeds some amount, which seems to vary depending on the person, and whether they are deficient in vitamin E and selenium or not. Vitamin E and selenium have a prophylactic effect on Argyria, and on the blueing of the fingernail roots. Apparently taking silver over time can also cause a loss of selenium and even a deficiency. If you take EIS over long periods of time it is suggested that you supplement your selenium.

Wow!

Ok, I better get back to my research.

Thanks again JAB


 

<< Return to the standard message view

fetched in 0.23 sec, referred by www.curezone.com/forums/fmp.asp?i=1510611